# SDR 95FDEA01188

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: T Angle
- Part number: ALC750212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB L/E 2ND RIB, O/B SECTION UPPER WEB T-CHORD IS CRACKED, ENTIRE LENGTH INSIDE.  REMOVED T-ANGLE, INSTALLED NEW PART ALC7502-12, FEDEX SRM 51-00-01.
